# SDR AALA202310232865

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 16,085 hours, 6,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT COVER BROKEN AT SEAT 10 ABC. REPLACED EMERGENCY LIGHT AT SEAT 10ABC. FUNCTIONAL CHECK GOOD. PER CMM 25-23-67 AND SWPM 20-61-11.
